# SDR UALA2012042002351

- Difficulty date: April 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 81,626 hours, 13,099 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 248
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FLIGHT CONTROL COMPUTER  FAILED GROUND TEST 1 AND LOG 7 FLIGHT FAULT "NO INFC FCC R MCDP".  REPLACED RT FCC.
